MAUDE Adverse Event Report: ETHICON INC. GYNECARE GYNEMSH PS 4INX6IN; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC

ETHICON INC. GYNECARE GYNEMSH PS 4INX6IN; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC
Catalog Number GPSL
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Ambulation or Postural Difficulties (2544)
Date of Event 06/14/2011
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent an unknown procedure on (b)(6) 2012 and mesh was implanted.After surgery, the patient had chronic pain in the pelvis and down the left leg.The doctor said patient must have had a previous condition, but patient reports only having suffered from migraines nothing more.After that, the patient was in a wheelchair chair for 2.5 years - life had depleted to nothing.Patient outcome/consequences include basically in home and scared to leave as patient may fall.Date of explanation was reported as (b)(6) 2018.No further information available as reporter details have not been disclosed (confidential).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.To date it has been reported that the device will not be returned.If the device or further details are received at a later date a supplemental medwatch will be sent.H6 component code: g07002 ¿ device not returned.A manufacturing record evaluation was performed for the finished device lot number, and no related non-conformances were identified.

Brand Name
GYNECARE GYNEMSH PS 4INX6IN
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-SAN LORENZO PR
road 183, km 8.3
san lorenzo PR 00754
*   00754
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
3035526892
MDR Report Key22188658
Report Number2210968-2025-06656
Device Sequence Number8799452
Product Code OTO
UDI-Device Identifier20705031037738
UDI-Public(01)20705031037738(17)160131(10)DBB046
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K013718
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Consumer
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2016
Device Catalogue NumberGPSL
Device Lot NumberDBB046
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2025
Initial Report FDA Received Date06/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/01/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown